# SDR 2003UALA00666

- Difficulty date: September 2, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 9,077 hours, 3,416 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH NO SMOKING SWITCH IN THE ON POSITION, EMERGENGY EXIT SIGNS WERE ILLUMINATED DURING TAXI & FOR THE FIRST 30 MIN OF FLIGHT.  FLIGHT ATTENDANT CALLED TO REPORT THAT ALL EMERGENCY EXIT SIGNS EXTINGUISHED AT SAME TIME WITH NO CHANGE IN COCKPIT SWITCH POSITION.
